# SDR SWAA2022052510684

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 23,992 hours, 10,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NOTIFIED OVERHEAD EMEGENCY EXIT LIGHT LENS MISSING AT OVERWING EXIT / [01] REPLACED LENS PER AMM 33-51-01.
